# SDR 95ZZZX628

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 65500F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 7863504
- Condition: Scored
- Location: Butt Area
- Part time: 3,200 hours
- Component: SK112331
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT BLADE WAS RECEIVED WITH SCORING DAMAGE AROUND THE OUTSIDE DIAMETER OF THE BLADE BUTT AREA.  DAMAGE IS LOCATED 360 DEGREES AROUND THE BUTT, AND IS APPROXIMATELY .020 INCH DEEP BY .300 INCH HIGH.  THE DAMAGE APPEARS TO POSSIBLY HAVE BEEN CAUSED BY RESIDUAL PEENING SHOT BALLS INSIDE THE HUB.
